Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    2
  • views
    5826

Finished Week 3

mg123

211 views

Not much new to report. The side effects seem to kind of change every week, but honestly, I'm getting used to the medication. I especially notice dandruff, dry lips, and joint pain - if I sit or fall asleep in a weird position, I can really feel it. My vision is worse and I'm quite tired, but I'm not sure if either of these symptoms is related to the medicine. Still breaking out, not significantly better or worse. I have to go for blood tests this weekend and I'll see my doctor next week. I've been taking pictures, but my camera is out of batteries so no record of progress this week. Hang in there, everyone, and take care of yourselves!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×